Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been on Trazodone 150 mg for both depression and as a sleeping aid for several years now and since I skipped to take the pills few nights ago (not in a row, though) I’ve been feeling bit uneasy, not quite anxious, but jittery and my palms have been sweating like crazy.

I don’t have issues with sleeping now that I’m taking the Trazodone again, but my stomach is acting completely weird even though I haven’t changed my diet in any way nor do I have any symptoms of flu. Everything I eat for breakfast feels too heavy and causes me heartburn, almost as if i’m hungover from Trazodone. Are these withdrawal symptoms or side effects or what is going on?

Loading...

Hello Meg95,

what you're describing sounds to me more like you're experiencing more side effects than usual because you skipped to take Trazodone for a few nights. Trazodone can cause all kinds of stomach upset, from heartburn to diarrhea, as well as problems with hands or legs tremors which might be that jittery feeling you're describing.

You should also watch out for other side effects like extremely vivid dreams or nightmares and some confusion and dizziness when you wake up, as well as overall nervousness, even if you're taking the Trazodone.

Reply

Loading...


Even though some of the things you're experiencing definitely are the side effects from Trazodone that tend to be much more noticeable if you're not taking it absolutely regularly, jittery/ anxiousness part and general uneasiness are somewhat similar to withdrawal symptoms I had one time I failed to fill in my prescription in time. The nightmares nikols is talking about were all I could get in the 30-40 minutes I managed to sleep that one night without Trazodone, it was really awful. The next night I didn't get any sleep at all and I almost collapsed in the pharmacy while waiting for my prescription fill in.
Reply

Loading...

Hi,

now that I've read up more about Trazodone side effects, it definitely seems like I'm experiencing the whole lot of them, except the worst, life threatening ones. All this time I've been on Trazodone I thought I suffered from GERD and I even saw a GI specialist who confirmed it and it was most likely Trazodone that is causing all my stomach-related symptoms.

But what scares me, if this is what happens if I skip a pill one or two nights, then how bad withdrawal symptoms from Trazodone are...

Reply

Loading...